# SDR QXEA200501144

- Difficulty date: July 30, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 17,345 hours, 24,998 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Lock
- Condition: Lack Of Lube
- Location: Cockpit Seat
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2105, AFTER LANDING, WHEN THE BRAKES WERE APPLIED, THE CAPTAIN'S SIDE SEAT MOVED TO THE FULL FORWARD POSITION.  MAINTENANCE LUBRICATED CAPTAINS SEAT LOCK MECHANISM.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
